cart

0

Total:

USD 0.00

Dear customer, your shopping cart is empty.
Start shopping now!

Use discount
 

Error! Coupon is not valid

Maybe you entered wrong code of coupon

Entered coupon Activated

PRODUCT CATEGORIES

View all categories

Paracetamol

Paracetamol
Customer rating:

4.4 out of 5(438 reviews)

5

(299)

4

(75)

3

(33)

2

(19)

1

(12)

Product Info:

Category: Pain Relief

Brand: Paracetamol

Price: per pill

Savings:

In Stock: Yes

Other names for this medication: Calpol, Aspirin, Anacin, Ben-u-ron, Biogesic, Crocin, Dafalgan, Dapa, Dolo, Datril, Efferalgan, DayQuil, Feverall, Fibi, Panadrex, Panamax, Parol, Paratabs, Phenaphen, Tylenol, Uphamol, Valorin

Dosage:

Quantity:

Subtotal: USD 42.52

Add to cart
  • General Info

    Paracetamol is a medication that is capable to relieve pain and acts like antipyretic that's why it is one of the most popular preparations used for treating cold and flu. Paracetamol is also used for the fast relief of headache, including migraine pain, dental pain, neuralgia, muscular and rheumatic pain, as well as algomenorrhea, pain caused be injurys and burns.

    Other names for this medication:

    Calpol, Aspirin, Anacin, Ben-u-ron, Biogesic, Crocin, Dafalgan, Dapa, Dolo, Datril, Efferalgan, DayQuil, Feverall, Fibi, Panadrex, Panamax, Parol, Paratabs, Phenaphen, Tylenol, Uphamol, Valorin

    Similar Products:

    Dolomol, Piaron

    Active Ingredient:

    Paracetamol

    Description

    Paracetamol is a antipyretic with pain relieving action that is widely applied for treating cold and flu. Paracetamol blocks the synthesis of prostaglandins in the central nervous system by inhibiting cyclooxygenase that has certain action on the pain centers and thermoregulation.

    Paracetamol has no adverse effect on the salt-water metabollism in the human body and it doesn't affect gastrointestinal tract.

    Dosage

    The usual dose of paracetamol is 2 tablets. Swallow the tablets whole with a drink of water.

    Missing a dose

    Paracetamol is used only as needed, thus missed dosages are not relevant. However, you shouldn't take more than a doctor's recommended dose, and not more than once in 24 hours. Do not take a double dose of Paracetamol.

    Overdose

    If you overdose Paracetamol and you don't feel good you should visit your doctor or health care provider immediately.

    Storage

    Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F) away from moisture and heat. Throw away any unused medicine after the expiration date. Keep out of reach of children.

  • Safety Information

    Paracetamol is a medication that is capable to relieve pain and acts like antipyretic that's why it is one of the most popular preparations used for treating cold and flu. Paracetamol is also used for the fast relief of headache, including migraine pain, dental pain, neuralgia, muscular and rheumatic pain, as well as algomenorrhea, pain caused be injurys and burns.

    Other names for this medication:

    Calpol, Aspirin, Anacin, Ben-u-ron, Biogesic, Crocin, Dafalgan, Dapa, Dolo, Datril, Efferalgan, DayQuil, Feverall, Fibi, Panadrex, Panamax, Parol, Paratabs, Phenaphen, Tylenol, Uphamol, Valorin

    Similar Products:

    Dolomol, Piaron

    Active Ingredient:

    Paracetamol

    Side effects

    Paracetamol has its side effects. The most common are:

    • swelling of the hands, feet, ankles, face, lips or throat
    • itchy, lumpy rash (hives) or nettle rash (urticaria)

    Side effects manifestations are not only depend on medicine you are taking but also depend on your health state and on the other factors.

    Contra-indications

    Do not take Paracetamol if you are allergic to Paracetamol components.

    Avoid using Paracetamol in case of followng conditions: liver failure, liver problems, serious kidney problems, shock, overdose of the drug acetaminophen, poor nutrition.

    Avoid alcohol.

  • F.A.Q.

    Paracetamol is a medication that is capable to relieve pain and acts like antipyretic that's why it is one of the most popular preparations used for treating cold and flu. Paracetamol is also used for the fast relief of headache, including migraine pain, dental pain, neuralgia, muscular and rheumatic pain, as well as algomenorrhea, pain caused be injurys and burns.

    Other names for this medication:

    Calpol, Aspirin, Anacin, Ben-u-ron, Biogesic, Crocin, Dafalgan, Dapa, Dolo, Datril, Efferalgan, DayQuil, Feverall, Fibi, Panadrex, Panamax, Parol, Paratabs, Phenaphen, Tylenol, Uphamol, Valorin

    Similar Products:

    Dolomol, Piaron

    Active Ingredient:

    Paracetamol

    Q: What is Paracetamol?

    A: Paracetamol is a medication that is capable to relieve pain and acts like antipyretic that's why it is one of the most popular preparations used for treating cold and flu. Paracetamol is also used for the fast relief of headache, including migraine pain, dental pain, neuralgia, muscular and rheumatic pain, as well as algomenorrhea, pain caused be injurys and burns.

    Q: How does Paracetamol work?

    A: Paracetamol blocks the synthesis of prostaglandins in the central nervous system by inhibiting cyclooxygenase that has certain action on the pain centers and thermoregulation.

    Q: What should I do in case of dose missing?

    A: Paracetamol is used only as needed, thus missed dosages are not relevant. However, you shouldn't take more than a doctor's recommended dose, and not more than once in 24 hours. Do not take a double dose of Paracetamol.

  • Shipping Options

    Registered Mail  USD 15.00

    Registered Mail (14-21 business days). No online tracking is available.

    EMS  USD 25.00

    EMS (5-9 business days). Online tracking is available!

  • Testimonials

Leave Your Comment


If you're sick, the very last thing you would like to hear is the drugs you need are unavailable at the local drug store. You're able to find brand name medications along with generic drugs and order through our secure website 24 hours per day, or toll-free over the phone 7 days each week. Our contracted pharmacies have an accredited pharmacist to reply to your questions.